# SDR DLL10951704

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Disbonded
- Location: Fs 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 B/B TEAR STRAP DISBONDED AT FS 519 BETWEEN STGRS 26 AND 27.  REPAIRED PER SRM 53-30-00.  FOUND AT HMV.
